# SDR NAFA20020002

- Difficulty date: March 13, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,690 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 23 STRINGER CAP CRACKED AT STA 325.  FABRICATED AND INSTALLED 2 DOUBLERS PER DRAWING NAC2002-02.
